# SDR CA051017013

- Difficulty date: October 16, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 14,977 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 19E2268A
- Part serial: 2640
- Condition: Damaged
- Location: Eng/Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LAST FLIGHT OF THE DAY, ENGINEERING REVIEWED THE HUMS DATA AND NOTICED A SPIKE IN THE SHAFT INFORMATION.  THE A/C ENGINE WAS REMOVED THE SHAFT REMOVED FROM THE ENGINE AND INSPECTED, AND A CRACK WAS DISCOVERED IN BETWEEN THE TWO FRANGIBLE DISCS.  ANOTHER SHAFT WAS INSTALLED AND ALL NECESSARY GROUND RUNS AND VIBRATION CHECK WERE CARRIED OUT SATISFACTORY.  A/C WAS RETURNED TO SERVICE.
